Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irritation and burning of upper lips after taking food outside,allergic dry skin,using Hh fudic cream.Skin test ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11799 Questions
Question
Hi doctor,i am 23 yrs old. whenever i eat in one particular hotel, my upper lips starts to irrtate and burn, & after 2 days i get allergic dry skin,which leads to dark XXXXXXX line over lip & stays many days. please tel me which doctor to consult for this. i am trying HH fudic cream now.do i need to take any skin test.
Posted Thu, 3 May 2012 in Skin Hair and Nails
 
 
Answered by Dr. Rakhi Tayal 20 minutes later
Hello
Thanks for writing to us.

It is very vigilant of you that you have noticed such an association. It suggests that you are allergic to some of the condiments or ingredients of the food the particular hotel is using.

A dermatologist is the best person to consult in this regard. A skin test will help in finding out the causative factor.

Meanwhile avoid having food in that restaurant and to avoid this reaction you can take anti allergic like fexofanadine XXXXXXX after consulting your doctor..

Continue using fusidic acid cream.

To remove the dark line, aloe vera cream will also be helpful.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor